... month. A couple days after I got my first period I had sex without a condom. I felt fine but a couple days after I got worried so I took plan B. It's been about 3 weeks since I had sex and all my home test come back negative. However my stomach feels bigger and bloated and hard, my breasts are sore and tender and I have white discharge and my stool is not as solid as it should be. Also have a cramp or pain in upper left abdomen.Am I pregnant? Or are these just signs that my body is working it's way through all the hormones in my body with planB and my birthcontrol working through it ?
If you have taken all the pills on time, daily, etc. then it is highly unlikely that you are pregnant. The symptoms could be due to the hormones from the pill and plus the fact that you took Plan B.
As you have done a pregnancy test and it's negative ... wait it out a little bit and see if the symptoms settle. If the pain in left abdomen is severe then I would suggest that you see your doctor ... get checked out just to be sure. All the best.
There was absolutely no reason for you to take plan b. You were protected by the pill. By taking it you introduced a huge dose of hormones on top of the hormones you are taking. It will mess you up with odd symptoms and late periods for at least a month. Once again, cramping is not a sign of pregnancy. Please don't take plan B with the pill. The pill is 99% effective, plan B is 80%. It makes no sense and messes up your body.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Posted 25 Mar 2015 • 2 answers
Posted 25 Jun 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 11 Oct 2016 • 1 answer